# SDR 07FDEA03099

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69648411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO BAY REINFORCING ANGLE DOUBLER AT AT BS 740 BULKHEAD STR S-27R IS CORRODED REMOVED CORRODED REINFORCING ANGLE.  REMOVED CORROSION AND ANGLE WAS OUT OF LIMITS.  FABRICATED NEW REINFORCING ANGLE ON SNRM NR N01045, 8130 FORM TRACKING 2007-06-143.  INSTALLED REINFORCING ANGLE REF BOEING DOCUMENT NR 69-64841, ID NR 0001/FRAME NR 1, THIS IS CLASSIFIED AS A MAJOR REPAIR.
